“Mashaallah Mashinchi”
Tel: +98 341 2453608
Fax: +98 341 3221080
Email:

IPM Positions |
||
Non Resident Researcher (non-resident), School of Mathematics
(1995 - 1996 ) |
||
Non IPM Affiliations |
||
Professor of Shahid Bahonar University of Kerman | ||
Related Papers |
1. | M. Mashinchi and M.M. Zahedi On the product of T-fuzzy subgroups Ann. Univ. Sci. Budapest. Sect. Comput. 12 (2003), 167-171 [abstract] |
2. | M. Mashinchi and M. M. Zahedi On L-fuzzy primary submodules Fuzzy Sets and Systems 49 (1992), 231-236 [abstract] |
[Back]
|